# SDR TRAX200701051

- Difficulty date: July 25, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 22,677 hours, 19,548 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH OUTER HANDLE DOES NOT LATCH PROPERLY.    10-18-07    REPAIRED AFT DRAG ANGLE ON PAX DOOR IAW REO 601R-52-11-513.
